Volume 1, Issue 2 (November 2006)                   IJMSI 2006, 1(2): 53-63 | Back to browse issues page



DOI: 10.7508/ijmsi.2006.02.004

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

SALEHI E. INTEGER-MAGIC SPECTRA OF CYCLE RELATED GRAPHS. IJMSI. 2006; 1 (2) :53-63
URL: http://ijmsi.ir/article-1-37-en.html

Abstract:  

For any h in N , a graph G = (V, E) is said to be h-magic if there exists a labeling l: E(G) to Z_{h}-{0} such that the induced vertex set labeling l^{+: V(G) to Z_{h}} defined by l^{+}(v)= Summation of l(uv)such that e=uvin in E(G) is a constant map. For a given graph G, the set of all for which G is h-magic is called the integer-magic spectrum of G and is denoted by IM(G). In this paper, the integer-magic spectra of certain classes of cycle related graphs will be determined.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb